# SDR CALA2025082107998

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N27511
- Make and model: Boeing 737-9
- Aircraft serial: 64493
- Aircraft time: 15,789 hours, 5,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HAS FABRIC HANGING OUT. GIRT BAR HITS EXTRA FABRIC AS ONE MOVES BAR.  STOWED ADDITIONAL MATERIAL BACK INTO BUSTLE AND Z-FOLD OK REF AMM 25-66-01.  OK TO CONTINUE.
